# SDR AALA202212199922

- Difficulty date: December 15, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 61,913 hours, 25,877 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: MA30A1017
- Part serial: AA212430C
- Condition: Faulted
- Location: Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DIVERTED TO ATL DUE TO IMBALANCE MESSAGE/AMBER INDICATION ON FUEL TANK NUMBER 1. EMERGENCY WAS DECLARED AND WAS NOT OVERWEIGHT FOR LANDING. REMOVED AND REPLACED CROSSFEED VALVE PER AMM 28-22-21.
